RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 90, Issue 2  


On Pontryagin's First Direct Method in Pursuit Problems
A. A. Azamov
163
Uniqueness of Quantum Markov Chains Associated with an $XY$-Model on a Cayley Tree of Order $2$
L. Accardi, F. M. Mukhamedov, M. Kh. Saburov
168
The Cauchy Problem for Certain Systems of Operator-Differential Equations of Arbitrary Order in Locally Convex Spaces
N. A. Aksenov
183
The Greatest Possible Lower Type of Entire Functions of Order $\rho\in(0;1)$ with Zeros of Fixed $\rho$-Densities
G. G. Braichev, O. V. Sherstjukova
199
Sufficiency of Polyhedral Surfaces in the Modulus Method and Removable Sets
Yu. V. Dymchenko, V. A. Shlyk
216
Inverse Problem of the Variational Calculus for Differential Equations of Second Order with Deviating Argument
V. G. Zadorozhniy, G. A. Kurina
231
An Invariant of Links in the Thickened Torus
M. V. Zenkina
242
On the Solvability of Certain Spatially Nonlocal Boundary-Value Problems for Linear Hyperbolic Equations of Second Order
A. I. Kozhanov
254
GIT-Equivalence and Diagonal Actions
P. Yu. Kotenkova
269
Bifurcation Problems for Equations of Elliptic Type with Discontinuous Nonlinearities
D. K. Potapov
280
Smooth Three-Dimensional Canonical Thresholds
D. A. Stepanov
285
Toral Rank Conjecture for Moment-Angle Complexes
Yu. M. Ustinovskii
300

Brief Communications
Lower Bound for the Discrete Norm of a Polynomial on the Circle
V. N. Dubinin
306
The Schauder–Tikhonov Theorem in Countably Normed Spaces
O. È. Zubelevich
310
On the Axial Diameters of a Convex Body
M. V. Nevskij
313
A Remark about Polynomial Approximations Involving the Interpolation of Continuous Functions
A. K. Ramazanov
316
Averaging Theorem for Indeterminate Conditionally Periodic Motion
O. P. Filatov
318
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019